Tag Archives: lupride4

A step forward

Our visit to Dr. N on day 20 was positive. The scan showed 3 follicles on each ovary and all of them were in the range of 3mm-5mm (yes! the 9mm ones from day 10 had shrunk!).

All seemed fine according to Dr. N who wants to begin stimulants on day 23 (small bummer about not starting on day 20). Our IVF calendar so far plus a week ahead looks like the picture below. There is still a tad bit of uncertainty as to when the egg retrieval and egg transfer will be but we’ll know more next week after 5 days on stimulants.

Until then, look forward to starting stimulants tomorrow. That means two needles pokes everyday (one Lupride4 and another FSH shot) but it also means a step forward in our IVF cycle!

Image

 

Advertisements

Day 16 – Update

We went to the Dr. N on the day 11 of Lupride4. He scanned and said I have two small follies of 9mm on each ovary. While it is not something he expected to see, apparently, it is nothing to worry about. He said he has seen this in the past and that staying on Lupride4 longer would should help them shrink.

Now, starting stimulants has been pushed out by 5 days in order to give time for the two follicles to shrink. Also, Dr. N is out of the country and doesn’t want to miss on my scans because of what happened in the previous IVF cycle. So now, we have another visit lined up on 20-Mar (20 days on Lupride4).

In the meantime, the side effects are catching up with me and it is getting a bit tricky as there is no set pattern:

– headaches at random hours

– irritability over the smallest things

– fatigue to the extent where I’m physically present but mentally I’m switched off  (also hits me at the most random hours…)

– bruising on stomach (thanks to the injections)

To top all of that, I had a bad fall down the stairs a couple of days back and ended up with a severely wounded knee and a fractured little finger. The injuries make me slightly more irritable because I am unable to drive myself anywhere, takes forever to walk with a limping leg and the broken finger, well, it has its limitations (for example, typing right now is so slow!)

Anyway, hoping to get rejuvenated over the weekend and prepared for next week.

Insomnia – a side effect of Lupride4?

Last night, after 4 days on Lupride4, hot flushes started kicking in. If I had the air conditioning on, I was cold and if I had it off, I was hot. There was no correct temperature and I was super restless. I was tired and exhausted by the time it was 1pm but I just couldn’t fall asleep!

A quick search showed that insomnia is also a side effect of these suppressant injections. Apparently you get all the symptoms of being menopausal and they get better only once your’ve started stimulation.

I read, walked around and even had a glass of hot milk to see if it helps, But nothing helped… I finally fell asleep at 3pm. Really hoping tonight is better as I am a 7am flight to catch tomorrow.

On a separate note, AF arrival symptoms seem to have disappeared. I stopped spotting a day after the first shot. Will add the a spottometer (my own scale to monitor spotting) update going forward. I’m on day 22 of my menstrual cycle so it might show up on time after all.

(PS: AF showed up shortly after publishing this post!)